# SDR NSVA2009071

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 3,604 hours, 3,572 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALL THREE GEAR DOORS BEGAN TO RANDOMLY CYCLE SHORTLY AFTER TAKEOFF.  THIS WAS INDICATED BY ILLUMINATION OF THE AMBER LIGHTS AS WELL AS THE RED GEAR DOOR LIGHTS AS THE FLIGHT PROGRESSED.  NO LIMITATIONS (AIRSPEED) FOR THE GEAR / DOORS WERE EXCEEDED.  PERFORMED ADJUSTMENT OF THE LEFT GEAR DOOR CLOSED PROX SENSOR AND RETORQUED LEFT MLG AFT DOOR CONNECTING FOD HARDWARE.
